# SDR IPXA2021020865468

- Difficulty date: January 18, 2021
- Submitted: February 10, 2021
- Operation: Air carrier
- Aircraft: N140UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0823
- Aircraft time: 22,125 hours, 13,778 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327069500400
- Condition: Damaged
- Location: Lwr Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300PNL 131GE IS BROKENFABBED PER SREO A300-5320-16407-E
